Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. SUREFORM; STAPLE, IMPLANTABLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
INTUITIVE SURGICAL, INC. SUREFORM; STAPLE, IMPLANTABLE
Model Number
488530
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
10/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
When trying to fire the stapler with the dv5 system, repeated errors stating that no stapes loaded or staples previously used were given by the system.The stapler and all error loads were saved.
New Search
Submit an Adverse Event Report
Brand Name
SUREFORM
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer
(Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale CA 94086
MDR Report Key
23782981
Report Number
23782981
Device Sequence Number
5029792
Product Code
GDW
UDI-Device Identifier
00886874121726
UDI-Public
(01)00886874121726(10)K10250717(17)270731(11)250717
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
10/24/2025
Report Date
(Section F)
10/24/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
488530
Device Lot Number
K10250717
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
12/11/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
12/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
10/24/2025